# SDR IPXA13M78116

- Difficulty date: April 20, 2013
- Submitted: May 6, 2013
- Operation: Air carrier
- Aircraft: N277UP
- Make and model: Doug MD-11F
- Aircraft serial: 48578
- Aircraft time: 56,604 hours, 12,907 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28931
- Condition: Cracked
- Location: Lt Wing L/E
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, LT WING FIXED L/E XOS 613.1502, BEADED DOUBLER FOUND CRACKED.  REPAIRED  BEADED DOUBLER IAW SRM 57-40-02,  REPAIR 15,  FIG 203.
